Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 122, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 28, 2015, 5:28 PM CDT for Finney County, Lane County, Scott County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 5:28 PM CDT (22:28 UTC)
- Expired
- May 28, 2015, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Finney County, KS, Lane County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 88 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:52 PM CDT | TSTM WND GST 65 | 3 N Dighton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774
WUUS53 KDDC 282228
SVRDDC
KSC055-101-171-282315-
/O.NEW.KDDC.SV.W.0122.150528T2228Z-150528T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
LANE COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN SCOTT COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF AMY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DIGHTON...ALAMOTA...AMY...SHIELDS...PENDENNIS...HEALY AND GRIGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 10025 3806 10025 3814 10084 3870 10064
TIME...MOT...LOC 2228Z 265DEG 29KT 3842 10065
HAIL...1.00IN
WIND...60MPH
$$
SUGDEN2 follow-up statements
482
WWUS53 KDDC 282249
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
549 PM CDT THU MAY 28 2015
KSC055-101-171-282315-
/O.CON.KDDC.SV.W.0122.000000T0000Z-150528T2315Z/
FINNEY KS-LANE KS-SCOTT KS-
549 PM CDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN FINNEY...LANE AND SOUTHEASTERN SCOTT COUNTIES...
AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF DIGHTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DIGHTON...ALAMOTA...AMY...SHIELDS...PENDENNIS...HEALY AND GRIGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 10025 3806 10025 3814 10084 3870 10064
TIME...MOT...LOC 2249Z 265DEG 29KT 3843 10043
HAIL...1.00IN
WIND...60MPH
$$
SUGDEN568
WWUS53 KDDC 282308
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
608 PM CDT THU MAY 28 2015
KSC055-101-171-282318-
/O.EXP.KDDC.SV.W.0122.000000T0000Z-150528T2315Z/
FINNEY KS-LANE KS-SCOTT KS-
608 PM CDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FINNEY...LANE AND
SOUTHEASTERN SCOTT COUNTIES WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3870 10025 3806 10025 3814 10084 3870 10064
TIME...MOT...LOC 2306Z 265DEG 29KT 3843 10043
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:02 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, May 28, 12:02 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1202 PM CDT THU MAY 28 2015 ...UPDATED SHORT AND AVIATION... .SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY) ISSUED AT 1200 PM CDT THU MAY 28 2015 TONIGHT: ANOTHER BOUT OF SEVERE THUNDERSTORMS IS LIKELY. THERE IS PLENTY OF INSTABILITY WITH 3000 J/KG OF SBCAPE. BULK SHEAR IS WEAKER TODAY AND IS VERY MARGINAL FOR SUPERCELLS (30 KT). UPPER LEVEL WINDS ARE WEAKER TOO FOR STORM TOP VENTILATION. LIKE THE NSSL WRF SOLUTION AS FAR AS CONVECTIVE EVOLUTION IS CONCERNED. RECENT HRRR RUNS HAVE TRENDED TO A SIMILAR SOLUTION AS DESCRIBED BY THE WRF. THE NET RESULT IS CONVECTION WILL FORM ACROSS THE WESTERN ZONES THIS AFTERNOON. THINK UPSCALE GROWTH IN TO A LINE IS LIKELY DOWNSTREAM. TORNADO POTENTIAL LOOKS LESS LIKELY TODAY AS SUPERCELLS LOOK LESS LIKELY. I SUPPOSE AN ISOLATED TORNADO CANNOT BE RULED OUT, HOWEVER. THE MAIN THREATS WILL BE HEAVY RAIN AS PWATS REMAIN VERY HIGH. THE OVERALL PROGRESSIVE NATURE OF THE EXPECTED LINE SHOULD LIMIT SOME TRAINING OF STORMS AS THE LINE HEADS EAST. STILL, ANOTHER 1 TO 2" OF RAIN LOOK GOOD FOR SOME SPOTS. FARTHER EAST, THE EASTERN ZONES WILL SEE LESS RAINFALL AS THE LINE WILL PROBABLY WEAKEN LATE TONIGHT. WET MICROBURSTS OF 60 MPH WILL ALSO BE POSSIBLE WITH THE LINE. LOWS WILL BE IN THE UPPER 50S TO LOWER 60S. TOMORROW: CONVECTION WILL BE POSSIBLE AGAIN ACROSS THE WESTERN ZONES AND EXTENDING EASTWARD. HAVE CHANCE POPS IN THERE NOW. CONFIDENCE IS NOT GREAT, BUT THE MESOSCALE MODELS ARE BREAKING OUT STORMS. SEVERE WEATHER IS UNLIKELY AS SHEAR IS WEAK AND INSTABILITY WILL ALSO BE WEAK. HIGHS WILL BE IN THE 70S AND 80S. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 1145 AM CDT THU MAY 28 2015 COOLER WEATHER CAN BE EXPECTED SATURDAY AND SATURDAY NIGHT IN THE WAKE OF A COLD FRONT. HIGHS SATURDAY SHOULD ONLY REACH NEAR 70, WITH LOWS IN THE LOWER 50S BY SUNDAY MORNING. WEAK UPPER LEVEL RIDGING WILL DEVELOP OVER THE PLAINS BY LATE SUNDAY, ALONG WITH LEE TROUGHING, SOUTHERLY WINDS AND A WARMING TREND THROUGH MID WEEK. HIGH TEMPERATURES OUGHT TO WARM INTO THE LOWER 80S BY MONDAY, WITH SOME MID 80S ALONG THE COLORADO BORDER. HIGH TEMPERATURES SHOULD PERSIST IN THE MID 80S THROUGH THE WEEK AND ALL OF THE RAIN WE HAVE HAD THIS SPRING WILL DISCOURAGE TEMPERATURES FROM REACHING INTO THE 90S DUE TO ENHANCED EVAPOTRANSPIRATION. MODERATE SURFACE BASED CAPE VALUES WILL DEVELOP AS EARLY AS SUNDAY AND PERSIST EVERY AFTERNOON AND EVENING ALONG THE WESTERN HIGH PLAINS AND INTO FAR WESTERN KANSAS. WITH THE LACK OF UPPER LEVEL SUPPORT, ONLY ISOLATED, MARGINALLY SEVERE THUNDERSTORMS ARE EXPECTED AND SOME OF THESE COULD VENTURE INTO FAR WESTERN KANSAS. THUNDERSTORM CHANCES WILL INCREASE A LITTLE BY WEDNESDAY AND THURSDAY AS AN UPPER LEVEL TROUGH DEVELOPS ACROSS THE WESTERN UNITED STATES, ALONG WITH A SHARPER LEE TROUGH AND STRONGER LOW LEVEL CONVERGENCE. DEWPOINTS WILL BE FAIRLY HIGH, ESPECIALLY GIVEN ALL THE ANTECEDENT RAINFALL AND EVAPOTRANSPIRATION SO THAT SURFACE BASED CAPE WILL BE FAIRLY HIGH. HOWEVER, GIVEN THAT THE UPPER LEVEL JET WILL BE FAR TO THE NORTH, TORNADIC ACTIVITY AND GIANT HAIL ARE NOT LIKELY THROUGH MID WEEK AND POSSIBLY THROUGH THURSDAY OR EVEN FRIDAY. HOWEVER, IF THE UPPER LEVEL WINDS INCREASE LATE NEXT WEEK, THEN SEVERE THUNDERSTORM CHANCES WILL INCREASE ACCORDINGLY. TEMPERATURES WILL REMAIN ON THE WARM SIDE THROUGH FRIDAY WITH HIGHS MAINLY IN THE 80S. GIVEN THE LEE TROUGHING AND HIGH DEWPOINTS, LOWS WILL BE WARM IN THE 60S ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WITH ONLY SLIGHTLY COOLER READINGS ALONG THE COLORADO BORDER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1200 PM CDT THU MAY 28 2015 VFR CIGS SHOULD PREVAIL THROUGH THE TAF PD. THERE WILL BE ANOTHER ROUND OF TSRA AND LIKELY +TSRA THIS EVENING IN BETWEEN 22Z-02Z. THIS, HOWEVER, WILL NOT BE THE PREVAILING FLIGHT CONDITION AS A PROGRESSIVE THUNDERSTORM LINE WILL QUICKLY MOVE ACROSS THE TERMINALS DURING THIS TIME FRAME. AS A RESULT, WILL RETAIN WITH TSRA/CB GROUPS DURING THE EVENING. THUNDERSTORMS ARE LESS LIKELY AFTER 03Z AS SUBSIDENCE DEVELOPS. WINDS WILL BE LIGHT AND VARIABLE TODAY AND THEN SOUTHERLY 5-15 KT TONIGHT WITH VEERING NW BY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DDC 81 60 79 54 / 50 70 40 40 GCK 83 57 78 53 / 60 70 40 40 EHA 82 55 77 53 / 50 50 40 50 LBL 82 58 78 55 / 60 60 40 40 HYS 79 59 78 53 / 40 50 40 40 P28 80 63 80 58 / 80 50 40 50 && .DDC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ065-066-078>081- 088>090. && SHORT TERM...SUGDEN LONG TERM...FINCH AVIATION...SUGDEN
Hazardous weather outlook, May 28, 12:03 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1203 PM CDT THU MAY 28 2015 KSZ030-031-043>046-061>066-074>081-084>090-291715- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1203 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDS WEATHER RISK... FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... LIMITED LIGHTNING RISK. SUNDAY... NO HAZARDS. MONDAY... LIMITED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 28, 5:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT THU MAY 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TORNADO 11 W FRIEND 38.28N 101.11W
05/28/2015 SCOTT KS STORM CHASER
STORM CHASER REPORTED A LIKELY TORNADO
WRAPPED IN RAIN LOOKING WEST.
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 28, 5:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
509 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 17 NNW DEERFIELD 38.20N 101.27W
05/28/2015 E1.00 INCH KEARNY KS PUBLIC
&&
JFINCHLocal storm report, May 28, 5:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
510 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 14 SW SCOTT CITY 38.34N 101.09W
05/28/2015 M1.00 INCH SCOTT KS PUBLIC
&&
SUGDENLocal storm report, May 28, 5:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CDT THU MAY 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TORNADO 2 WNW FRIEND 38.26N 100.95W
05/28/2015 FINNEY KS STORM CHASER
VERY BRIEF TORNADO LOOKING WEST FROM HIGHWAY
83 AT THE COUNTY LINE
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 28, 5:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CDT THU MAY 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 9 N LAKIN 38.08N 101.28W
05/28/2015 E0.75 INCH KEARNY KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 28, 5:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT THU MAY 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND GST 5 SSW GRIGSTON 38.40N 100.75W
05/28/2015 M59 MPH SCOTT KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 44 min |
| May 27, 7:18 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 57 min |
| May 27, 7:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 50 min |
| May 27, 7:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 54 min |
| May 27, 8:06 PM CDT | Flash Flood Warning | DDC | Finney, Hodgeman, Lane, Ness | 6 hr |
| May 27, 8:18 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 27 min |
| May 27, 8:38 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 17 min |
| May 27, 9:08 PM CDT | Special Weather Statement | DDC | Ford | 37 min |
| May 27, 9:16 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 44 min |
| May 27, 9:35 PM CDT | Areal Flood Warning | DDC | Lane | 12 hr |
| May 27, 9:44 PM CDT | Areal Flood Warning | DDC | Meade | 27 hr |
| May 27, 9:47 PM CDT | Special Weather Statement | DDC | Edwards | 28 min |
| May 27, 10:00 PM CDT | Areal Flood Warning | DDC | Haskell | 27 hr |
| May 28, 12:27 AM CDT | Areal Flood Warning | DDC | Finney, Hodgeman, Lane, Ness | 9 hr |
| May 28, 1:29 AM CDT | Special Weather Statement | DDC | Grant, Haskell, Stanton | 46 min |
| May 28, 2:18 AM CDT | Flash Flood Warning | DDC | Grant, Haskell, Meade, Seward, Stevens | 7 hr |
| May 28, 3:42 PM CDT | Special Weather Statement | DDC | Kearny | 33 min |
| May 28, 4:26 PM CDT | Special Weather Statement | DDC | Ness | 49 min |
| May 28, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 47 min |
| May 28, 4:31 PM CDT | Tornado Warning | DDC | Scott | 29 min |
| May 28, 4:35 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 18 min |
| May 28, 4:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 50 min |
| May 28, 4:56 PM CDT | Tornado Warning | DDC | Finney, Scott | 18 min |
| May 28, 5:12 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Lane, Scott | 36 min |
| May 28, 5:32 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| May 28, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 33 min |
| May 28, 5:50 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 40 min |
| May 28, 5:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 61 min |
| May 28, 5:59 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 42 min |
| May 28, 6:32 PM CDT | Special Weather Statement | DDC | Ness | 43 min |
| May 28, 6:42 PM CDT | Special Weather Statement | DDC | Finney, Hodgeman, Ness | 48 min |
| May 28, 6:43 PM CDT | Flash Flood Warning | DDC | Finney, Kearny, Scott | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.